MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED; AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG, RESERVOIR

SUNMED HOLDINGS LLC SUNMED; AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG, RESERVOIR
Model Number AF5140MB
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 04 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, directly after intubation the anesthesiologist could not connect the ambu-bag to the endotracheal tube (ett).It appeared the device was incorrectly assembled; there was no reported injury to the patient.
 
Additional Manufacturer Narrative
Correction: d1 additional information: d9.The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 03 apr 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
SUNMED
Common Device Name
AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG, RESERVOIR
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21520852
Report Number1314417-2025-00010
Device Sequence Number12875496
Product Code BTM
UDI-Device Identifier10889483103012
UDI-Public(01)10889483103012(10)522408
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5140MB
Device Catalogue NumberUNKNOWN
Device Lot Number522408
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown